# SDR AALA201601189003

- Difficulty date: January 17, 2016
- Submitted: January 18, 2016
- Operation: Air carrier
- Aircraft: N546UW
- Make and model: Airbus A321-231
- Aircraft serial: 4885
- Aircraft time: 15,685 hours, 5,742 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 164902448
- Condition: Defective
- Location: E&E Bay
- Part time: 15,685 hours, 5,742 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERTED, ACFT WAS NOT GNDED.  FLIGHT CREW NOTED A STRONG BURNING ELEC SMELL INFLIGHT & DECLARED AN EMER & DIVERTED WHERE THE ACFT LANDED SAFELY.  REPLACED THE AVIONICS EXTRACT FAN & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 21-26-51-0401.
